RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2011, Volume 52, Number 3, Pages 650–654 (Mi smj2226)  

This article is cited in 1 scientific paper (total in 1 paper)

Conditional geometric scales of discriminator varieties

A. G. Pinus

Novosibirsk State Technical University, Novosibirsk

Abstract: We classify the discriminator varieties of universal algebras, basing on the structure of their conditional geometric scales.

Keywords: variety of universal algebras, discriminator variety, conditional geometric scale, embeddability skeleton of varieties.

Full text: PDF file (269 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2011, 52:3, 512–515

Bibliographic databases:

Document Type: Article
UDC: 512.57
Received: 01.02.2010

Citation: A. G. Pinus, “Conditional geometric scales of discriminator varieties”, Sibirsk. Mat. Zh., 52:3 (2011), 650–654; Siberian Math. J., 52:3 (2011), 512–515

Citation in format AMSBIB
\Bibitem{Pin11}
\by A.~G.~Pinus
\paper Conditional geometric scales of discriminator varieties
\jour Sibirsk. Mat. Zh.
\yr 2011
\vol 52
\issue 3
\pages 650--654
\mathnet{http://mi.mathnet.ru/smj2226}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2858649}
\transl
\jour Siberian Math. J.
\yr 2011
\vol 52
\issue 3
\pages 512--515
\crossref{https://doi.org/10.1134/S003744661103013X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298648800013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959759123}


Linking options:
  • http://mi.mathnet.ru/eng/smj2226
  • http://mi.mathnet.ru/eng/smj/v52/i3/p650

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Pinus, “The algebraic and logical geometries of universal algebras (a unified approach)”, J. Math. Sci., 185:3 (2012), 473–483  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:102
    Full text:26
    References:21
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019